# SDR RAIA00202053

- Difficulty date: February 10, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 3,046 hours, 2,552 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 3085701003
- Part serial: 0079
- Condition: Faulty
- Location: Nlg Steering
- Part time: 8,576 hours, 7,163 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5273- RIC- DURING TAXI HEARD BANGING SOUND COMING FROM FRONT OF AIRCRAFT.  MAINTENANCE TROUBLESHOT AND REMOVED AND REPLACED THE STEERING HYDRAULIC MANIFOLD, LEAK AND OPS CHECK OK.
